MAUDE Adverse Event Report: WSAUD A/S WIDEX; MOMENT MRR2D 440

WSAUD A/S WIDEX; MOMENT MRR2D 440
Model Number 8 413 0140 120
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No investigation possible, as the device was discarded after surgery.We were made aware that our electronic submissions failed and were not received by fda.A capa was opened to address this issue and this report is being electronically resubmitted to correct the error of the first failed submissions (submitted on 07/17/2023).Distributor, importer and manufacturer are under the ws audiology compliance system.
 
Event or Problem Description
In this event, patient ingested her right hearing aid, went to her hcp and was provided with medication to aid in the "passing" of device; patient was unable to pass it on her own and required surgery to remove.Patient had successful surgery to remove the ingested battery.Patient had accidentally swallowed the hearing aid thinking they were pills prior to falling asleep.There is a warning statement included in the device user guide in case of battery being swallowed.

Brand Name
WIDEX
Common Device Name
MOMENT MRR2D 440
Manufacturer (Section D)
WSAUD A/S
nymoellevej 6
lynge DK-35 40
DA  DK-3540
Manufacturer Contact
la-shaunda joseph
185 commerce dr.
hauppauge, NY 11788
5617859321
MDR Report Key18929690
Report Number0008021514-2024-00019
Device Sequence Number9364695
Product Code OSM
UDI-Device Identifier05706069884609
UDI-Public05706069884609
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8 413 0140 120
Device Catalogue Number10985489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale